Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking eptoin tablets for giddiness, advised to reduce dosage. How long should the medicine be taken?

Hello Sir, I am on a routine course on 100 + 50 mg eptoin tablet in morning & 100 mg * 2 in evening. As I felt giddiness, tremors for few days and also eptoin level reported to be 24, I am advised to reduce my dosage by 50 mg in morning. I have now reduced the dosage for 3 days now. I need to know how long can it take to subside giddiness & tremors totally
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear patient,

I m guessing that you are taking eptoin for seizure control . Eptoin can cause above symptoms in people who are on it for a long time . Your symptoms will subside as soon as the blood value comes below 18 . And your dosage will be decreased every year unless you develop a seizure during your current course then i jam afraid ur doses will have to be increased
Thank you
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor